Format

Send to

Choose Destination
Taiwan J Ophthalmol. 2018 Jul-Sep;8(3):173-175. doi: 10.4103/tjo.tjo_88_17.

Bilateral anterior uveitis after immunotherapy for malignant melanoma.

Author information

1
Department of Ophthalmology, Taipei Veterans General Hospital, Taipei, Taiwan.
2
Department of Ophthalmology, School of Medicine, National Yang-Ming University, Taipei, Taiwan.

Abstract

Immune checkpoint blockade therapy is relatively a new treatment for cancer which has shown promising results. However, immune-related side effects including uveitis have occasionally been reported during this therapy. Herein, we report the case of a 65-year-old male who suffered bilateral anterior uveitis after immune checkpoint blockade therapy with pembrolizumab and ipilimumab for malignant melanoma. His symptoms and signs improved after topical treatment with corticosteroids. Clinicians should be aware that uveitis can be an immune-related adverse event of immunotherapy.

KEYWORDS:

Immune checkpoint blockade; ipilimumab; pembrolizumab; uveitis

Conflict of interest statement

The authors declare that there are no conflicts of interests of this paper.

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center